# SDR 97ZZZX3652

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1088-1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-701-01 PT 1 OF 1) ON UPPER APU STRINGER, BS 1088 - BS 1156 WL 250.  REMOVED, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-40-02.
